MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS ATTESTA SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC SINGAPORE OPERATIONS ATTESTA SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ATSR01
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during pre-implant check that the implantable pulse generator (ipg) exhibited out of box pre-mature battery depletion.The device was never implanted.No patient involvement.

Brand Name
ATTESTA SR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key18957729
Report Number3008973940-2024-02098
Device Sequence Number9291388
Product Code NVZ
UDI-Device Identifier00763000316839
UDI-Public00763000316839
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/14/2024
Device Model NumberATSR01
Device Catalogue NumberATSR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/22/2024
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown